MathSciNet Relay Station
MathSciNet bibliographic data
MR730001 92A15 (35K99)
Gardner, Robert A. Existence of travelling wave solutions of predator-prey systems via the connection index. SIAM J. Appl. Math. 44 (1984), no. 1, 56–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement